# SDR ABXA9800858

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 591217257
- Condition: Cracked
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-INSPECTION, FOUND THE INBOARD ATTACH ANGLE FOR THE CENTER BUTE DOOR CRACKED AT RIGHT WING STATION 164 HINGE BRACKET.  REPLACED ATTACH ANGLE IAW DC9 SRM CHAPTER 51-30-01.
